Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from frequent nocturnal leg cramps, torn muscle. Taking baclofen, sleeping in moist heating pads. Treatment?

I suffer from frequent nocturnal leg cramps to the point where the medial gastroc muscle has torn 2x in the rt leg and once in the lt leg in the past 5 months preventing me from weightbearing for several days each ocurrance. I am currently taking baclofen to try to minimize the spasms along with drinking tonic water and sleeping with a moist heating pad many nights, but I still have regular cramping (3-5 nights each week) and I fear another spasm strong enough to tear the muscle again. Any thoughts on causes and/or suggestions for treatment?
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.

Please note down one thing that BACLOFEN is not a treatment for muscle spasm , rather this is a pain killer and muscle relaxant.
Why , there is spasm or pain in muscles , assess this thing.
Hypermagnesimia ,
hperkalaemia ( potassium )
Vitamin E deficiency ,
anemia ,
calcium deficiency are few reasons for leg cramps .
Over exertion and fatigue are other causes.
Consult a physician and get his opinion with complete blood examination .
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor